| Model Number |
VTICM5_12.6 (-12.50/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: h3.Lens remains implanted.H6.Investigation type 4110: lens work order search.No similar complaint event(s) within associated lots were found.Inflammation is identified in the labeling as a known potential adverse event following icl implantation.The dfu provides the surgeon instruction for complete ovd removal.Precaution: (6) after inserting this product, aspirate the viscoelastic substance completely from inside the eye.Do not use highly viscous viscoelastic substances that are difficult to aspirate completely.Pigment dispersion is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced aseptic inflammation, pigment deposition.Treatment was performed.Lens remains implanted.Patient is still currently being treated.Cause of the event was reported as unknown.This report is part of a bolus submission of individually reported events identified during a retrospective review by the customer covering a six-month period.Each case is submitted separately and does not indicate a temporal cluster.This timeline also highlights a delayed onset of the bolus reported events relative to the procedure date (average: 26 days, range:17-35 days, as well as a delay in reporting due to retrospective case identification.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information; h6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue claim# (b)(4).